Makale
Tam Makale
Uluslararası
2021
Existence and multiplicity of solutions for a Schrodinger-Kirchhoff type equation involving the fractional p(.,.)-Laplacian operator in R-N
COLLECTANEA MATHEMATICA
Cilt 72 · Sayı 1 · ss. 129–156 · 01.01.2021
Özet
In this paper, by using variational approach, Mountain Pass Theorem and Krasnoselskii's genus theory, we show the existence and multiplicity of solutions for a Schrodinger-Kirchhoff type equation involving the fractional p-Laplacian in fractional Sobolev space with variable exponent. We also establish a Bartsch-Wang type compact embedding theorem for fractional Sobolev space with variable exponent.
Anahtar kelimeler
Fractional Sobolev space with variable exponent
Fractional p(.
.)-Laplacian operator
Schrodinger-Kirchhoff type equations
Mountain pass theorem
Krasnoselskii's genus
ELLIPTIC PROBLEMS
P-LAPLACIAN
P(X)-LAPLACIAN
SPACES
Sürdürülebilir Kalkınma Amaçları
-
SKA 15: Karasal Yaşam
Atıf için künye
Ayazoğlu, R., Akbulut, Y., Şener Kılıç, S. Ş., & Alisoy, G. (2021). Existence and multiplicity of solutions for a Schrodinger-Kirchhoff type equation involving the fractional p(.,.)-Laplacian operator in R-N. COLLECTANEA MATHEMATICA, 72(1), 129–156. https://doi.org/10.1007/s13348-020-00283-5
BibTeX
@article{ayazoglu2021-57454,
author = {Ayazoğlu, Rabil and Akbulut, Yeşim and Şener Kılıç, Sıdıka Şule and Alisoy, Gulizar},
title = {Existence and multiplicity of solutions for a Schrodinger-Kirchhoff type equation involving the fractional p(.,.)-Laplacian operator in R-N},
journal = {COLLECTANEA MATHEMATICA},
year = {2021},
volume = {72},
number = {1},
pages = {129--156},
issn = {0010-0757},
doi = {10.1007/s13348-020-00283-5},
url = {https://akademik.atauni.edu.tr/yayinlar/57454-existence-and-multiplicity-of-solutions-for-a-schrodinger-kirchhoff-type}
}